# SDR R61A2018111641147

- Difficulty date: October 30, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 39,015 hours, 24,140 cycles
- System (JASC): 5240 · Service Doors
- Part: Bolt
- Part number: NAS115410D
- Condition: Corroded
- Location: Bellcrank
- Component: Flexball Assy, Emb
- Component part number: 17084631905
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND R1 DOOR FWD LOWER BELL CRANK FASTENER CORRODED. REMOVED AND REPLACED HARDWARE NAS1154-10D ON BELLCRANK IAW EMB AMM 52-41-40-000-803-A.
